Jump to ContentJump to Main Navigation

Forum Mathematicum

Managing Editor: Brüdern, Jörg

Editorial Board Member: Bruinier, Jan Hendrik / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Gallavotti, Giovanni / Garnier, Josselin / Neeb, Karl-Hermann / Noguchi, Junjiro / Ranicki, Andrew / Segal, Dan / Shahidi, Freydoon / Shigekawa, Ichiro / Sogge, Christopher D. / Strambach, Karl

6 Issues per year


IMPACT FACTOR increased in 2014: 0.962
Rank 59 out of 310 in category Mathematics and 92 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 1.139
Source Normalized Impact per Paper (SNIP) 2014: 1.162
Impact per Publication (IPP) 2014: 0.691

Mathematical Citation Quotient (MCQ) 2014: 0.61

VolumeIssuePage

Issues

A Short Proof of Selberg’s Generalized Beta Formula

Greg W. Anderson1

1Partially supported by NSF grants DMS-8902621 and DMS-8957375

Citation Information: Forum Mathematicum. Volume 3, Issue 3, Pages 415–418, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/form.1991.3.415, December 2009

Publication History

Published Online:
2009-12-11

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Вячеслав Павлович Спиридонов and Vyacheslav Pavlovich Spiridonov
Теоретическая и математическая физика, 2004, Volume 139, Number 1, Page 104
[2]
Gyula Károlyi, Zoltán Lóránt Nagy, Fedor V. Petrov, and Vladislav Volkov
Advances in Mathematics, 2015, Volume 277, Page 252
[3]
Vadim Gorin and Mykhaylo Shkolnikov
Probability Theory and Related Fields, 2014
[4]
Masahiko Ito and Peter J. Forrester
Journal of Mathematical Analysis and Applications, 2015, Volume 423, Number 2, Page 1704
[5]
S. Ole Warnaar
Advances in Applied Mathematics, 2008, Volume 40, Number 2, Page 212
[6]
Kevin W.J. Kadell
Journal of Mathematical Analysis and Applications, 2001, Volume 261, Number 2, Page 419
[7]
Vasyl A. Alba, Vladimir A. Fateev, Alexey V. Litvinov, and Grigory M. Tarnopolskiy
Letters in Mathematical Physics, 2011, Volume 98, Number 1, Page 33
[8]
Vyacheslav P. Spiridonov and S. Ole Warnaar
The Ramanujan Journal, 2011, Volume 25, Number 3, Page 319
[10]
Heiner Kohler
Journal of Mathematical Physics, 2011, Volume 52, Number 3, Page 032107
[11]
Ioana Dumitriu and Peter J. Forrester
Journal of Mathematical Physics, 2010, Volume 51, Number 9, Page 093302
[12]
P. J. Forrester and E. M. Rains
International Mathematics Research Notices, 2006
[13]
Eric M. Rains
Annals of Mathematics, 2010, Volume 171, Number 1, Page 169
[14]
Peter J. Forrester
Communications in Mathematical Physics, 2009, Volume 285, Number 2, Page 653
[15]
Ronald J. Evans
SIAM Journal on Mathematical Analysis, 1992, Volume 23, Number 3, Page 758

Comments (0)

Please log in or register to comment.